- Research Article
- Open Access
On the System of Nonlinear Mixed Implicit Equilibrium Problems in Hilbert Spaces
© Y. J. Cho and N. Petrot. 2010
- Received: 22 December 2009
- Accepted: 10 January 2010
- Published: 17 January 2010
We use the Wiener-Hopf equations and the Yosida approximation notions to prove the existence theorem of a system of nonlinear mixed implicit equilibrium problems (SMIE) in Hilbert spaces. The algorithm for finding a solution of the problem (SMIE) is suggested; the convergence criteria and stability of the iterative algorithm are discussed. The results presented in this paper are more general and are viewed as an extension, refinement, and improvement of the previously known results in the literature.
- Variational Inequality
- Nonexpansive Mapping
- Lipschitz Mapping
- Variational Inequality Problem
- Unique Fixed Point
Let be a real Hilbert space whose inner product and norm are denoted by and respectively. Let be given two bi-functions satisfying for all and . Let be a nonlinear mapping. Let be a nonempty closed convex subset of . In this paper, we consider the following problem.
The problem of type (1.1) is called the system of nonlinear mixed implicit equilibrium problems.
which is called the system of variational inclusion problems. In particular, when and the problem (1.2) is reduced to the problem, so-called the generalized variational inclusion problem, which was studied by Kazmi and Bhat .
then the problem (1.4) reduces to the following problem.
which is called the system of nonlinear variational inequalities problems. Some corresponding results to the problem (1.6) were studied by Agarwal et al. , Chang et al. , Cho et al. , J. K. Kim and D. S. Kim,  and Verma [8, 9].
which is known as the classical variational inequality introduced and studied by Stampacchia  in 1964. This shows that a number of classes of variational inequalities and related optimization problems can be obtained as special cases of the system (1.1) of mixed equilibrium problems.
Inspired and motivated by the recent research going on in this area, in this paper, we use the Wiener-Hopf equations and the Yosida approximation notion to suggest and prove the existence and uniqueness of solutions for the problem (1.1). We also discuss the convergence criteria and stability of the iterative algorithm. The results presented in this paper improve and generalize many known results in the literature.
In the sequel, we need the following basic concepts and lemmas.
Definition 1.1 (Blum and Oettli ).
Lemma 1.3 (Combettes and Hirstoaga ).
Definition 1.4 is an extension of the Yosida approximation notion introduced in . The existence and uniqueness of the solution of the problem (1.15) follow from Lemma 1.3.
Example 1.7 (Huang et al. ).
Using the idea as in Huang et al. , we have the following result.
In this paper, we are interested in the following class of nonlinear mappings.
In this section, we give an existence theorem of solutions for the problem (1.1). Firstly, in view of Lemma 1.9, we can obtain the following, which is an important tool, immediately.
Now, we are in position to prove the existence theorem of solutions for the problem (1.1).
In view of Lemma 2.1, for the fixed point formulation of the problem (2.1), we suggest the following iterative algorithm.
3.1. Mann Type Perturbed Iterative Algorithm (MTA)
In order to consider the convergence theorem of the sequences generated by the algorithm (MTA), we need the following lemma.
Now, we prove the convergence theorem for a solution for the problem (1.1).
3.2. Stability of the Algorithm (MTA)
Consider the following definition as an extension of the concept of stability of the iterative procedure given by Harder and Hicks .
Definition 3.3 (Kazmi and Khan ).
This completes the proof.
The first author was supported by the Korea Research Foundation Grant funded by the Korean Government (KRF-2008-313-C00050). The second author was supported by the Commission on Higher Education and the Thailand Research Fund (project no. MRG5180178).
- Kazmi KR, Bhat MI: Convergence and stability of iterative algorithms for some classes of general variational inclusions in Banach spaces. Southeast Asian Bulletin of Mathematics 2008, 32(1):99–116.MathSciNetMATHGoogle Scholar
- Kassay G, Kolumbán J: System of multi-valued variational inequalities. Publicationes Mathematicae Debrecen 2000, 56(1–2):185–195.MathSciNetMATHGoogle Scholar
- He Z, Gu F: Generalized system for relaxed cocoercive mixed variational inequalities in Hilbert spaces. Applied Mathematics and Computation 2009, 214(1):26–30. 10.1016/j.amc.2009.03.056MathSciNetView ArticleMATHGoogle Scholar
- Agarwal RP, Cho YJ, Li J, Huang NJ: Stability of iterative procedures with errors approximating common fixed points for a couple of quasi-contractive mappings in -uniformly smooth Banach spaces. Journal of Mathematical Analysis and Applications 2002, 272(2):435–447. 10.1016/S0022-247X(02)00150-6MathSciNetView ArticleMATHGoogle Scholar
- Chang SS, Joseph Lee HW, Chan CK: Generalized system for relaxed cocoercive variational inequalities in Hilbert spaces. Applied Mathematics Letters 2007, 20(3):329–334. 10.1016/j.aml.2006.04.017MathSciNetView ArticleMATHGoogle Scholar
- Cho YJ, Fang YP, Huang NJ, Hwang HJ: Algorithms for systems of nonlinear variational inequalities. Journal of the Korean Mathematical Society 2004, 41(3):489–499.MathSciNetView ArticleMATHGoogle Scholar
- Kim JK, Kim DS: A new system of generalized nonlinear mixed variational inequalities in Hilbert spaces. Journal of Convex Analysis 2004, 11(1):235–243.MathSciNetMATHGoogle Scholar
- Verma RU: Projection methods, algorithms, and a new system of nonlinear variational inequalities. Computers & Mathematics with Applications 2001, 41(7–8):1025–1031. 10.1016/S0898-1221(00)00336-9MathSciNetView ArticleMATHGoogle Scholar
- Verma RU: Generalized system for relaxed cocoercive variational inequalities and projection methods. Journal of Optimization Theory and Applications 2004, 121(1):203–210.MathSciNetView ArticleMATHGoogle Scholar
- Nie H, Liu Z, Kim KH, Kang SM: A system of nonlinear variational inequalities involving strongly monotone and pseudocontractive mappings. Advances in Nonlinear Variational Inequalities 2003, 6(2):91–99.MathSciNetMATHGoogle Scholar
- Verma RU: General convergence analysis for two-step projection methods and applications to variational problems. Applied Mathematics Letters 2005, 18(11):1286–1292. 10.1016/j.aml.2005.02.026MathSciNetView ArticleMATHGoogle Scholar
- Stampacchia G: Formes bilinéaires coercitives sur les ensembles convexes. Comptes Rendus de l'Académie des Sciences: Paris 1964, 258: 4413–4416.MathSciNetMATHGoogle Scholar
- Blum E, Oettli W: From optimization and variational inequalities to equilibrium problems. The Mathematics Student 1994, 63(1–4):123–145.MathSciNetMATHGoogle Scholar
- Combettes PL, Hirstoaga SA: Equilibrium programming in Hilbert spaces. Journal of Nonlinear and Convex Analysis 2005, 6(1):117–136.MathSciNetMATHGoogle Scholar
- Moudafi A, Théra M: Proximal and dynamical approaches to equilibrium problems. In Ill-Posed Variational Problems and Regularization Techniques (Trier, 1998), Lecture Notes in Economics and Mathematical Systems. Volume 477. Springer, Berlin, Germany; 1999:187–201.View ArticleGoogle Scholar
- Huang N-J, Lan H, Cho YJ: Sensitivity analysis for nonlinear generalized mixed implicit equilibrium problems with non-monotone set-valued mappings. Journal of Computational and Applied Mathematics 2006, 196(2):608–618. 10.1016/j.cam.2005.10.014MathSciNetView ArticleMATHGoogle Scholar
- Harder AM, Hicks TL: Stability results for fixed point iteration procedures. Mathematica Japonica 1988, 33(5):693–706.MathSciNetMATHGoogle Scholar
- Kazmi KR, Khan FA: Iterative approximation of a unique solution of a system of variational-like inclusions in real -uniformly smooth Banach spaces. Nonlinear Analysis: Theory, Methods & Applications 2007, 67(3):917–929. 10.1016/j.na.2006.06.049MathSciNetView ArticleMATHGoogle Scholar
This article is published under license to BioMed Central Ltd. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.